Non semicontinuous quadratic integral functionals with continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 1-9
@article{ASNSP_1997_4_25_1-2_1_0,
     author = {Acanfora, Fausto and Mortola, Stefano},
     title = {Non semicontinuous quadratic integral functionals with continuous coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {1-9},
     zbl = {1015.49013},
     mrnumber = {1655506},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_1_0}
}
Acanfora, Fausto; Mortola, Stefano. Non semicontinuous quadratic integral functionals with continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 1-9. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_1_0/

[1] G. Buttazzo, "Semicontinuity, relaxation and integral representation in the calculus of variations", Longman Scientific & Technical, 1989. | MR 1020296 | Zbl 0669.49005

[2] L. Carbone - C. Sbordone, Some properties of Γ-limits of integrals functionals, Ann. Mat. Pura Appl. 122 (1979), 1-60. | Zbl 0474.49016

[3] G. Dal Maso, "An Introduction to Γ-convergence", Birkhäuser, 1993. | Zbl 0816.49001

[4] G. Dal Maso, Integral representation on BV(Q) of r-limits of variational integrals, Manuscripta Math. 30 (1980), 387-413. | MR 567216 | Zbl 0435.49016

[5] N. Fusco - G. Moscariello, L2-lower semicontinuity of functionals of quadratic type, Ann. Mat. Pura Appl. 129 (1981), 305-326. | MR 648337 | Zbl 0483.49008

[6] C.Y. Pauc, "La Méthode Métrique en Calcul des Variations", Hermann, Paris, 1941. | Zbl 0027.10502

[7] J. Serrin, On the definition and properties of certain variational integrals, Trans. Amer. Math. Soc. 101 (1961), 139-167. | MR 138018 | Zbl 0102.04601